MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYSPINE; MYSPINE LP DRILL PILOT GUIDE L02

MEDACTA INTERNATIONAL SA MYSPINE; MYSPINE LP DRILL PILOT GUIDE L02
Model Number 7.0552
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 dec 2025.Lot 19105s: (b)(4) items manufactured and released on 15-nov-2025.Expiration date: 2026-mar-24.No anomalies found related to the problem.Patient match planning review spine.Our analysis of the myspine process of this case found no deviations from the standard procedures.Each step has been performed correctly.We have reproduced the guide of l02 with its bone model, in order to check the fitting again.We can confirm the stability and conformity of the guide.Investigation performed by r&d project manager.The l02 guide and l02 bone models have been reprinted to evaluate the fitting.The guide perfectly docked on the bone model, and the tubes&size39; trajectories are aligned with the planning validated by the surgeon.Root cause:while a definitive root cause could not be established, the investigation did not identify any deviations or anomalies in the device used, the planning protocol, or the manufacturing of the patient-specific guides.The incident is potentially attributable to intraoperative variables, such as suboptimal guide placement or bone preparation, or anatomical variations of the bone structure that may have arisen between the preoperative ct acquisition and the surgical procedure.
 
Event or Problem Description
During primary spine surgery, the surgeon securely docked the l2 spine guide, but when implanting the pedicle screw, it breached the pedicle.It is unknown why this occurred.The surgeon removed the screw and adjusted the trajectory for implantation to complete the case.There was a 10-minute delay, and the case was completed successfully.

Brand Name
MYSPINE
Common Device Name
MYSPINE LP DRILL PILOT GUIDE L02
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23858466
Report Number3005180920-2025-01274
Device Sequence Number10374649
Product Code MNI
UDI-Device Identifier07630040716826
UDI-Public07630040716826
Combination Product (Y/N)N
PMA/510(K) Number
K153273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/24/2026
Device Model Number7.0552
Device Lot Number19105S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Initial Report FDA Received Date12/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexFemale
Patient RaceWhite